# SDR SWIA202265914

- Difficulty date: May 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000404
- Aircraft time: 20,795 hours, 11,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST AFT INTERCOSTAL CORRODED BETWEEN FR86/87 STR27R/28R     (C-CHECK RO 6/8/2022)     / REMOVED AND REPLACED AFT DRAIN MAST AFT INTERCOSTAL BETWEEN FR86/87 STRG 27R - 28R REF SRM 51-40-08. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
